Alert archive / New Jersey / Small Craft Advisories in 2024
Small Craft Advisory 82, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 9, 2024, 2:56 PM EST. It took effect at Nov 10, 2024, 1:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2024, 2:56 PM EST (19:56 UTC)
- In effect from
- Nov 10, 2024, 1:00 PM EST
- Expired
- Nov 11, 2024, 1:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
554 WHUS71 KPHI 091956 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 256 PM EST Sat Nov 9 2024 ANZ454-455-100900- /O.CAN.KPHI.SC.Y.0081.000000T0000Z-241109T2100Z/ /O.NEW.KPHI.SC.Y.0082.241110T1800Z-241111T1100Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 256 PM EST Sat Nov 9 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 6 AM EST MONDAY... * WHAT...Southwest winds 15 to 20 kt with gusts 25 to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 1 PM Sunday to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>453-100900- /O.NEW.KPHI.SC.Y.0082.241110T1800Z-241111T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 256 PM EST Sat Nov 9 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 6 AM EST MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts 25 to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From 1 PM Sunday to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-100900- /O.NEW.KPHI.SC.Y.0082.241110T2300Z-241111T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 256 PM EST Sat Nov 9 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM EST MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts 25 to 30 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM Sunday to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
278 WHUS71 KPHI 100707 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 207 AM EST Sun Nov 10 2024 ANZ450>455-102100- /O.EXT.KPHI.SC.Y.0082.241110T1800Z-241111T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 207 AM EST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON EST MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...The Atlantic coastal waters adjacent to New Jersey and Delaware. * WHEN...From 1 PM this afternoon to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is possible late Monday night into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-102100- /O.CON.KPHI.SC.Y.0082.241110T2300Z-241111T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 207 AM EST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...From 6 PM this evening to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is possible late Monday night into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Johnson
453 WHUS71 KPHI 102003 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 303 PM EST Sun Nov 10 2024 ANZ450>455-110915- /O.EXT.KPHI.SC.Y.0082.000000T0000Z-241111T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 303 PM EST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is possible late Monday night into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-110915- /O.CON.KPHI.SC.Y.0082.241110T2300Z-241111T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 303 PM EST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is possible late Monday night into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
059 WHUS71 KPHI 110823 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 323 AM EST Mon Nov 11 2024 ANZ450>455-111800- /O.CON.KPHI.SC.Y.0082.000000T0000Z-241111T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 323 AM EST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is likely late Monday night into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-111100- /O.CON.KPHI.SC.Y.0082.000000T0000Z-241111T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 323 AM EST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is likely late Monday night into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
986 WHUS71 KPHI 111024 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 524 AM EST Mon Nov 11 2024 ANZ430-431-111400- /O.EXT.KPHI.SC.Y.0082.000000T0000Z-241111T1400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 524 AM EST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Southwest winds around 15 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 9 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is likely late Monday night into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-111800- /O.CON.KPHI.SC.Y.0082.000000T0000Z-241111T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 524 AM EST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is likely late Monday night into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
987 WHUS71 KPHI 111355 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 855 AM EST Mon Nov 11 2024 ANZ430-431-111500- /O.EXP.KPHI.SC.Y.0082.000000T0000Z-241111T1400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 855 AM EST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... Wind speeds at Brandywine Shoal Light have lowered below 25 kt so the Small Craft Advisory will be allowed to expire. $$ ANZ450>455-111800- /O.CON.KPHI.SC.Y.0082.000000T0000Z-241111T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 855 AM EST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An additional period of Small Craft Advisory conditions is likely late tonight into Tuesday night. However, expect at least a 12 hour lull in wind speeds between these two events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DeSilva
245 WHUS71 KPHI 111752 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1252 PM EST Mon Nov 11 2024 ANZ450>455-111900- /O.EXP.KPHI.SC.Y.0082.000000T0000Z-241111T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1252 PM EST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Winds have diminished below 25 kt and seas below 5 feet at both Buoy 44009 and 44065 so the Small Craft Advisory will be allowed to expire. $$ DeSilva
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 2:56 PM EST, 0 minutes earlier.
Area forecast discussion, Nov 9, 2:56 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
256 PM EST Sat Nov 9 2024
.SYNOPSIS...
High pressure remains in control through tonight before moving
offshore on Sunday. A warm front lifts north of the area by
Sunday afternoon, ahead of a cold front that crosses through on
Monday. A secondary cold front follows on Tuesday before high
pressure returns for Wednesday. Another cold front will cross
the region on Thursday with high pressure returning by next
weekend.
&&
.NEAR TERM /THROUGH SUNDAY NIGHT/...
High pressure will shift across the Mid Atlantic states
tonight, providing another nice night. However, this high will
shift offshore by daybreak Sunday morning ahead of an
approaching system. As the high shifts offshore, return flow
sets up across the area while a warm front lifts northward to
our west. Moisture will increase across the area will south to
southwest flow at the surface and aloft. Sunday will be another
pleasant day with high temperatures several degrees above
normal. The day will start out mostly clear except high cirrus,
before clouds lower through the afternoon. As we go into sunset
Sunday and overnight, moisture continues to overspread the
area, which will combine with several short wave/voticity
impulses, leading to increasing chances of periods of rain
through the overnight.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
The short term period will be mostly tranquil aside for a few
cold fronts that make their way through the region. A shortwave
accompanied with the initial cold front is forecast to pass
through on Monday morning with a second shortwave and secondary
cold front passing through on Tuesday.
As the initial cold front crosses, rain showers will be
tapering off from west to east. A few showers may hang up along
the coast in the morning, but overall still looking like Monday
will be mostly dry for all areas, especially during the
afternoon. One more mild day is expected with highs mainly in
the mid 60s to low 70s with clearing skies. Mostly clear skies
will continue into Monday night, but winds should remain
elevated enough to prevent a totally efficient night for
radiational cooling. However, with some drier air working its
way back into the region, lows should fall into the 40s
areawide.
The next shortwave will pass north of the region on Tuesday
with a secondary cold front dropping south into the Mid-
Atlantic. Moisture aloft will be quite limited, so this front
will be dry as it passes, resulting in a dry Tuesday. Behind
this front will be a reinforcing shot of drier and cooler air,
so both dew points and temps will be much lower on Tuesday
compared to Monday. Highs will only be in the 50s to around 60
degrees for Tuesday despite mostly sunny skies.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
High pressure builds in by Tuesday night and remain in place
through the day on Wednesday with seasonably cool weather for
this period.
By Wednesday night and into Thursday, a fairly strong upper
level trough will move towards and across the East Coast with a
weakening frontal system at the surface. As this feature
approaches, this should bring another round for some more rain
showers during the Wednesday night into Thursday night
timeframe. For now, the greatest likelihood for some
precipitation will be on Thursday with up to a 40% chance of
showers across the region. Guidance has considerably backed off
on the potential for coastal low development thereafter for the
Thursday night into Friday timeframe, so it now appears that
high pressure will simply build back in behind the frontal
passage late in the week. So, with this solution dry conditions
should return late in the week into next weekend.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today...VFR conditions continue. Northwest winds 5-10
knots, with occasional gusts 15-20 knots. Gusts will continue to
diminish through the afternoon. High confidence.
Tonight...VFR conditions expected. Winds become light and
variable around sunset and continue through the overnight. High
confidence.
Sunday...VFR conditions continue, although clouds will increase
and lower through the afternoon. Winds increase out of the
southwest 5-10 knots after sunrise, then begin to gust 15-20
knots later in the morning into the afternoon. High confidence.
Sunday night...Conditions lower to MVFR then likely IFR as rain
spreads across the area as well. Winds increase out of the
southwest 10-15 knots, with gusts 15-20 knots. High confidence.
Outlook...
Monday through Wednesday...VFR. No significant weather expected.
Wednesday night through Thursday...Sub-VFR possible with a chance
of rain showers.
&&
.MARINE...
The Small Craft Advisory was cancelled for the Atlantic Ocean
waters south of Cape May, NJ as seas have subsided below 5 feet
and seas and winds will remain below advisory levels through
tonight for all of the coastal waters. However, winds will
increase once again Sunday afternoon into Sunday night. A Small
Craft Advisory is now in effect for the Atlantic Ocean waters
offshore of Delaware and New Jersey starting 1 pm Sunday and
continuing through 6 am Monday. The advisory starts at 6 pm on
Delaware Bay, and continues through 6 am Monday.
Outlook...
Monday through Tuesday night...Lingering SCA conditions possible
through Monday afternoon with wind gusts up to 25 kt and seas around
5 feet. SCA conditions should subside by Monday night. Another round
of SCA conditions are possible early Tuesday morning into Tuesday
night due to wind gusts around 25 kt and seas around 5 feet.
Wednesday through Thursday...No marine headlines are expected at
this time.
&&
.FIRE WEATHER...
A dry airmass remains across the region today with surface dew
points falling into the upper teens and low 20s. Northwest
winds of generally 10 to 15 mph with occasional gusts of 15 to
20 mph will continue through this afternoon.
A Special Weather Statement is in effect for the risk of fire spread
today through 5 pm.
Even though portions of northern New Jersey and northeast
Pennsylvania will have RH values near 35 percent for few hours
around midday Sunday and winds will be gusty around 20 mph,
dewpoints will increase through the day and RH values will
increase in the afternoon. Therefore, no fire weather related
statements are expected for Sunday at this time.
Showers are forecast to result in a wetting rain (0.25-0.50
inches currently forecast) later Sunday, especially at night,
into Monday morning.
&&
.CLIMATE...
Record stretch (consecutive days) without measurable
precipitation:
CURRENT
SITE RECORD RECORD DATES THRU 11/8
AC Airport (ACY) 34 days Aug-Sep 1995 37 days
AC Marina (55N) 39 days Aug-Sep 1995 38 days
Georgetown (GED) 34 days Oct-Nov 2001 42 days
Philadelphia (PHL) 29 days Oct-Nov 1874 41 days
Trenton (TTN) 38 days Apr-May 1903 41 days
Wilmington (ILG) 34 days Jan-Feb 1909 41 days
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Air Quality Alert until midnight EST tonight for NJZ008>010.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 6 PM Sunday to 6 AM EST Monday for
ANZ430-431.
Small Craft Advisory from 1 PM Sunday to 6 AM EST Monday for
ANZ450>455.
&&
SYNOPSIS...DeSilva
NEAR TERM...Robertson
SHORT TERM...DeSilva
LONG TERM...DeSilva
AVIATION...DeSilva/Robertson
MARINE...DeSilva/Robertson
FIRE WEATHER...
CLIMATE...In the hours before
Special weather statement, Nov 9, 10:23 AM EST, 4 hours 33 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 1023 AM EST Sat Nov 9 2024 DEZ001>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-092200- New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon- Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Dover, Georgetown, Rehoboth Beach, Chestertown, Centreville, Easton, Denton, Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 1023 AM EST Sat Nov 9 2024 ...Increased Risk of Fire Spread Today... There is an increased risk of fire spread today. Northwest winds this morning into early afternoon will range from 10 to 15 mph with gusts up to 20 mph as relative humidity values fall to 25 to 30 percent. Later this afternoon, relative humidity values will fall to 20 to 25 percent, but at that time, winds become north and will diminish to 5 to 10 mph. These conditions will support the spread of any fires that ignite, which could quickly become difficult to control. Outdoor burning is strongly discouraged. Be sure to properly extinguish or dispose of any potential ignition sources, including smoking materials such as cigarette butts. Burn restrictions and burn bans are in effect for some areas. Refer to your state's forest fire management agency for more information on burn restrictions in your local area.
Nearby
Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.